# SDR CALA2024051701492

- Difficulty date: May 14, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 61,043 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Corroded
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LH #1 WINDOW POST COMMON TO THE C-D POST WHILE ACCOMPLISHING EA 5310-04554 IN GYR. CORROSION WAS BLENDED PER ECRA AND AN INTERIM REPAIR ACCOMPLISHED PER THE SAME ECRA PART 1. PER PART 2 NEED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE MAY 12, 2025. WORK ACCOMPLISHED ON GYR NR 20818 SO# 004319. OKAY TO CARRY FORWARD WITH AN INTERIM REPAIR ACCOMPLISHED ON TO TOMC-APPROVAL FROM SC1ELBYC COMMENT THE FLIGHT DECK LH NO. 1 WINDOW FRAME C-D POST DUE TO CORROSION PER ECRA 5610-01547 PART 1. THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS REQUIRED. OTHERWISE ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 12MAY25.
